Doctor insights on:
Comfeel Plus Ulcer Dressing Medication
Exact synonym so far as this pathologist is concerned. An ulcer is a lesion on a body surface (outer or inner) in which the epithelium and at least some of the underlying connective tissue has been lost specifically to necrosis (cell death) rather than just mechanical or chemical injury. All ulcer craters ...Read more
What to do if I have just been diagnosed with an ulcer why am i still having pain if i'm on medication?
It can take time: It can take a little while for the medication to give results. ...Read more
Yes: There should be no problem.Get a more detailed answer ›
Ranitidine omeprazol: There are three treatments for gastric ulcer. Blocking acid using a histamine blocker such as ranitidine (zantac), Famotidine (pepcid) or a proton pump inhibitor like Omeprazole (prilosec) which are stronger acid blockers and the third is to buffer the acid which is there via antacids (maalox, mylanta, tums, (calcium carbonate) etc) gastric ulcers can actually be healed in 6-8 weeks with acid blockers and diet. ...Read more
Oral ulcers: Mucosal ulcerations in the mouth could be from vitamin deficiency, autoimmune problems or recurrent irritation form dental fixtures. Take b complex vitamin and eat healthy, if happens repeatedly have yourself examined to make sure it is not an expression of systemic diseases. ...Read more
Acid blockers...: Ulcers are usually caused by either an infection with a bacterial called helicobacter pylori or NSAID drugs such eg. Aspirin, ibuprofen, motrin. Acid blockers eg. Pepcid, (famotidine) Prilosec are the drugs of choice for healing ulcers. If you have an infection with h. Pylori then antibiotics are indicated. Good luck! ...Read more
Having uc and sacroilitis and on medication. Developed ulcer on palet with a dull pain. What could this be?
Immune system: It is obvious that your immune system is inflamed and attacking the mucosal surfaces of the GI tract, including oral mucosa. This is not uncommon with inflammatory bowel disease. The first thing i suggest is try eliminating gluten, dairy and sugar from your diet. In some cases, this will resolve symptoms. You can also apply topical deglycerized licorice or aloe to the ulcers to speed healing. ...Read moreSee 3 more doctor answers
Really none: Pain medications such as Ibuprofen or Aspirin (nsaids) should be avoided with peptic ulcers. The best treatment for ulcer pain is acid suppresion witih a ppi (prilosec, prevacid, nexium, dexilant, protonix, etc). Sometimes Carafate may also help a little. The pain shouldn't last long. An analgesic such as tylenol (acetaminophen) or a narcotic may help with pain too. ...Read moreSee 2 more doctor answers
I have ulcer since last week. I put on some ulcer medication to numb the pain but it still not recovered and worst I have 3 more coming up. Pls help!.
Patience: I know exactly what you are going through as i too was diagnosed with bleeding ulcers last week. Mine happened form meds i was taking after surgery on my knee. Anyway, the acid reducers to help with the pain take time. Ask my spouse - i've been complaining for a week! every day it gets just a little bit better, but there is no quick way for these to heal and stop hurting - it just takes time. ...Read more
I was diagnosed with ♡burn 5 yrs ago. It happens mostly after waking up. I took medication for 1month but ♡burn didn't go away. Could I have an Ulcer?
Best to see a MD: It is reasonable as an initial treatment to try Prilosec or another OTC stomach medicine at first. If the symptoms persist for longer then two weeks, or are unchanged during that time, you are best served to se a doctor. It might be an infection, treated with antibiotics or something more serious. ...Read more
Nothing: Avoid the insult (ie nsaid). Treat hpylori if present. Use an acid suppression medication. ...Read more
Yes: Most stomach ulcers can be cured medically taking pills, but you need to see a doctor to see if indeed you have the ulcer, and if you have, what caused the ulcer. Depending on the cause, the treatment may be different. Thus you need physician's evaluation and guidance for the treatment. ...Read more
How long does it take for acid reflux to cause an ulcer? I am very good about taking my medication as directed.
Esophageal/Stomach?: Acid reflux if treated properly with acid suppression therapy does not cause ulcers in esophagus.If left untreated over long period of time it may cause esophagitis, esophageal erosions;ulcers in esophagus but acid reflux does not cause stomach ulcers, which are mostly caused by infection with h pylori a bacteria. ...Read more
Severe acid reflux daily. I'm only 22. Nothing helps but I don't want to take medication. Am I at risk for ulcer?
I have an esophugaul ulcer and even with medication I have pain. My doctor knows and we will watch it. What might cause it to get worse?
Many things: You are probably on a proton pump inhibitor. It is very important that you do not miss any doses since this drug is keeping your stomach acid level in check. The less acid into your throat the better. It would also be a good idea to not eat very spiciy or "hot" foods in that they may irritate the area as well. ...Read more
Im taking anti imflamatory now for 2 years for my chronic uper left back pain and this might give me my ulcer what medication should I take to cure?
Stop the NSAID: No medicine will cure a NSAID induced ulcer. Stop taking the anti-inflammatory and talk to your doctor about possible alternatives. ...Read more
Tylenol (acetaminophen) is safe: Since it does not mess up with the gastric mucosa /acid ...Read more
Proton pump inhibitr: Proton pump inhibitors like omeprazole, nexium, (esomeprazole) prilosec, etc. Decrease acid production helping ulcers. They are over the counter now, but may be more expensive. Medications like pepcid, ranitidine, pepto bismol, and mylanta may help with symptoms, but they are not as strong in protecting the stomach from ulcers. ...Read more
I am in so much pain and it is suspected that I have GERD or an ulcer. Medication wears off and I'm in a lot of pain. What to do?
Try sipping: small quantities of milk (If you are lactose intolerant include "lactaid" tablets.) Also an oral antacid (for example Maalox, Gelusil etc) may help ! You failed to mention what medication you were started on and what is planned for tests to determine exact diagnosis! Over the counter H-2 blockers (eg Pepcid (famotidine) , Zantac< may also help! Hope this is helpful! Dr Z ...Read more
Have an esophageal ulcer. Already avoiding certain foods, on antiacids and coating medication. What are some other steps I should take to cure this?
If you have: An ulcer, consider the class of medicines called proton pump inhibitors, like prilosec, if you are not on that. Stop smoking, make sure your anxiety is controlled though unsure exactly the role of stress and an ulcer. Main think, proton pump inhibitor and stay on them as long as your doc suggests but i would likely stay on them. Good luck. ...Read more
I was diagonised with ulcers ---> h. Pylori. I took medication but i still feel nauseated always even after avoiding certain foods. What should I do?
Maybe not gone...: Treatment for h pylori works about 85% of the time, not 100 %. Can get checked without invasive testing for cure (breath or stool test). Perhaps symptoms are not due to h pylori. Follow up with doc and find out. ...Read more
Hi, pain in middle upper ab lower chest colicy squeezing on and off ...All investigations are normal no ulcer no gallstons no spasm took medication?
Many: Applying licorice root is proven to relieve pain and help canker sores to heal more quickly. There are lozenges made of licorice available. Other common home remedies include apple cider vinegar and baking soda. For reports on many home remedies from those who have tried them see http://www.earthclinic.com/mobile/cures/canker_sores.html ...Read more
I have a rare blood disorder called Fabrys disease. I take a number of medications like Hydrocodone. Will taking medium keep meds from causing ulcer?
I don't know. whats: What is medium?Get a more detailed answer ›
My dad is suffering from ulcer and liver inflammation with pain? Can he be cured with medications?
Depends on cause: Would need more information to make a firm conclusion. However, stomach ulcers are often treated with acid reduction medications and sometimes antibiotics. Liver inflammation is very nonspecific and the cause would need to be determined. But many liver conditions are indeed treatable. ...Read more
I have been having stab pains below my Xiphoid Process. When I inhale it stings and gives discomfort. Been like that for a while now. Went to my Dr last year and he said it could be a Ulcer. Went on medication but still after so long it pains.
Sprained?: It appears more likely a sprain than an ulcer. Did you do some heavy lifting or exertion a few days prior to the onset of this pain? If you have been exercising strenuously , you may consider easing up or altering your routine. Try heating pad and NSAID for a few days to see if these help. If not, get a 2nd opinion from another doctor. ...Read more
What medicine?: Has a GI doctor looked into your stomach with a scope? ...Read more
- Talk to a doctor live online for free
- Comfeel plus contour dressing medication
- Comfeel plus clear dressing medication
- Comfeel ulcer care dressing medication
- Ask a doctor a question free online
- Comfeel film dressing medication
- Comfeel plus dressing adverse effects
- Comfeel plus triangle dressing adverse effects
- Comfeel plus clear dressing adverse effects
- Comfeel plus dressing medication